# SDR QR9R20211012004

- Difficulty date: October 12, 2021
- Submitted: October 12, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 1872420
- Aircraft time: 1,570 hours
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: 9550162510
- Part serial: 2652
- Condition: False Indication
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING RUN-UP, NO ENGINE OIL TEMP READING ON #2. DURING T/F MOC, #2 ENGINE OIL TEMP INDICATION WAS STABLE UP TO 90 DEGREES, THEN RAPIDLY ROSE UNTIL THE TEMP INDICATION DISAPPEARED, GIVING A FALSE 0 TEMP INDICATION. MAINTENANCE REPLACED #2 ENGINE OIL TEMP PROBE IAW TURBOMECA ARRIEL 1 E2 79-37-00-900-801-A01. T/F EVALUATION COMPLETED IAW 05-60-00, 6-1.
